# SDR DALA2016112309132

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 61,096 hours, 20,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BROKEN.   CUT OUT DAMAGED SECTION OF SEAT TRACK & FABRICATED A REPAIR IAW SRM 53-00-52 REPAIR 1 FIG.201 AND INSTALLED THE REPAIR IAW SRM 53-00-52, REPAIR 1, FIG 201.
